# SDR SWIA200616550

- Difficulty date: April 1, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 2,050 hours, 1,346 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913163
- Part serial: A1400
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,959 hours, 1,287 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE DISPLAYED.  REPLACED RIGHT INBOARD SKEW DETECTOR (MT85) IAW MM 27-52-45.  OPERATIONAL CHECK GOOD.
